# SDR AALA20131003015

- Difficulty date: October 3, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 71,650 hours, 38,373 cycles
- Engine: Pwa JT8D217
- Engine time: 449 hours, 271 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

BHM CREW REPORTED ON CLIMB OUT, RT HAND ENG ENCOUNTERED 2 SUCCESSIVE COMPRESSOR STALLS.  EMERGENCY DECLARED FLIGHT RETURNED BHM LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE FOR REPAIR.  REPLACED RT HAND ENGINE AT BHM ON 10/04/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
